Title: He’s Variational Iteration Method for Solving Multi-Dimensional of Navier Stokes Equation
Author(s): Mohamed Zellal, Kacem Belghaba
Pages: 724-737
Cite as:
Mohamed Zellal, Kacem Belghaba, He’s Variational Iteration Method for Solving Multi-Dimensional of Navier Stokes Equation, Int. J. Anal. Appl., 18 (5) (2020), 724-737.

Abstract


In this paper, He’s variational iteration method (VIM), established by He in (1999), is adopted to solve two and three dimensional of Navier-Stokes equation in cartesian coordinates. This method is a powerful tool to handle linear and nonlinear models. The main property of the method is its softness and ability to solve nonlinear equations, accurately and easily. Using variational iteration method, it is possible to find the exact solution or a closed approximate solution of a problem. To illustrate the capacity and reliability of this method, some examples and numerical results are provided.

Full Text: PDF

 

References


  1. M.A. Abdou, A.A. Soliman, Variational iteration method for solving Burger’s and coupled Burger’s equations, J. Comput. Appl. Math. 181 (2005), 245–251. Google Scholar

  2. A. AlSaif, Analytical approximate solutions for two-dimensional incompressible Navier-Stokes equations, Adv. Phys. Theor. Appl. 49 (2015), 69–86. Google Scholar

  3. B. Batiha, M.S.M. Noorani, I. Hashim, Variational iteration method for solving multispecies Lotka–Volterra equations, Comput. Math. Appl. 54 (2007), 903–909. Google Scholar

  4. J. Biazar, H. Aminikhah, Exact and numerical solutions for non-linear Burger’s equation by VIM, Math. Computer Model. 49 (2009), 1394–1400. Google Scholar

  5. B.K. Singh, P. Kumar, FRDTM for numerical simulation of multi-dimensional, time-fractional model of Navier–Stokes equation, Ain Shams Eng. J. 9 (2018), 827–834. Google Scholar

  6. M. Dehghan, F. Shakeri, Application of He’s variational iteration method for solving the Cauchy reaction–diffusion problem, J. Comput. Appl. Math. 214 (2008), 435–446. Google Scholar

  7. M. Dehghan, M. Tatari, The use of He’s variational iteration method for solving the Fokker-Planck equation, Phys. Scr. 74 (2006), 310–316. Google Scholar

  8. M. El-Shahed, A. Salem, On the generalized Navier–Stokes equations, Appl. Math. Comput. 156 (2005), 287–293. Google Scholar

  9. J.H. He, Variational iteration method for delay differential equations, Commun. Nonlinear Sci. Numer. Simul. 2 (4) (1997), 235–236. Google Scholar

  10. J.H. He, Variational iteration method–A kind of non-linear analytical technique: Some examples, Internat. J. Non-Linear Mech. 34 (1999), 699–708. Google Scholar

  11. J.H. He, Variational iteration method for autonomous ordinary differential systems, Appl. Math. Comput. 114 (2/3) (2000), 115–123. Google Scholar

  12. J.H. He, X.H. Wu, Construction of solitary solution and compacton-like solution by variational iteration method, Chaos Solitons Fractals. 29 (2006), 108–113. Google Scholar

  13. J. H. He, Variational iteration method-Some recent results and new interpretations, J. Comput. Appl. Math. 207 (2007), 3–17. Google Scholar

  14. J. H. He,, X. H. Wu, Variational iteration method: New development and applications, Comput. Math. Appl. 54 (7-8) (2007), 881–894. Google Scholar

  15. S. Kumar, D. Kumar, S. Abbasbandy, and M. M. Rashidi, Analytical Solution of Fractional Navier-Stokes Equation by using Modified Laplace Decomposition Method, Ain Shams Eng. J. 5 (2) (2014), 569–574. Google Scholar

  16. S. Momani, S. Abuasad, Application of He’s variational iteration method to Helmholtz equation, Choas Solitons Fractals. 27 (2006), 1119–1123. Google Scholar

  17. S. Momani, Z. Odibat, Analytical solution of a time-fractional Navier–Stokes equation by Adomian decomposition method, Appl. Math. Comput. 177 (2) (2006), 488–494. Google Scholar

  18. Z. M. Odibat, A study on the convergence of variational iteration method, Math. Computer Model. 51 (2010), 1181–1192. Google Scholar

  19. X. Shang, D. Han, Application of the variational iteration method for solving nth-order integro-differential equations, J. Comput. Appl. Math. 234 (2010), 1442–1447. Google Scholar

  20. M. Tatari, M. Dehghan, He’s variational iteration method for computing a control parameter in a semi-linear inverse parabolic equation, Chaos Solitons Fractals. 33 (2007), 671–677. Google Scholar

  21. M. Tatari, M. Dehghan, On the convergence of He’s variational iteration method, J. Comput. Appl. Math. 207 (2007), 121–128. Google Scholar

  22. N. Thamareerat, A. Luadsong, N. Aschariyaphotha, The meshless local Petrov–Galerkin method based on moving Kriging interpolation for solving the time fractional Navier–Stokes equations, SpringerPlus. 5 (2016), 417. Google Scholar

  23. H. A. Wahab, J. Anwar, B. Saira, N. Muhammad, S. Muhammad and H. Sajjad, Application of homotopy perturbation method to the Navier-Stokes equations in cylindrical coordinates, Comput. Ecol. Softw. 5 (2) (2015), 139–151. Google Scholar

  24. A. M. Wazwaz, The variational iteration method: A powerful scheme for handling linear and nonlinear diffusion equations, Comput. Math. Appl. 54 (2007), 933–939. Google Scholar

  25. A. M. Wazwaz, The variational iteration method for solving linear and nonlinear systems of PDEs, Comput. Math. Appl. 54 (2007), 895–902. Google Scholar

  26. A. M. Wazwaz, The variational iteration method for rational solutions for KdV, K(2,2), Burgers, and cubic Boussinesq equations, J. Comput. Appl. Math. 207 (2007), 18–23. Google Scholar

  27. A. M. Wazwaz, The variational iteration method for analytic treatment for linear and nonlinear ODEs, Appl. Math. Comput. 212 (2009), 120–134. Google Scholar

  28. M. Zellal, K. Belghaba, An accurate algorithm for solving biological population model by the variational iteration method using He’s polynomials, Arab J. Basic Appl. Sci. 25 (3) (2018), 142–149. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.